Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1911, Volume 12, Pages 106–110 (Mi khmo116)  

Sur le calcul approché des probabilités par la fonile de Laplace

Serge Bernstein


Full text: PDF file (440 kB)
Language:

Citation: Serge Bernstein, “Sur le calcul approché des probabilités par la fonile de Laplace”, Communications de la Société mathématique de Kharkow. 2-ée série, 12 (1911), 106–110

Citation in format AMSBIB
\Bibitem{Ber11}
\by Serge Bernstein
\paper Sur le calcul approch\'e des probabilit\'es par la fonile de Laplace
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1911
\vol 12
\pages 106--110
\mathnet{http://mi.mathnet.ru/khmo116}


Linking options:
  • http://mi.mathnet.ru/eng/khmo116
  • http://mi.mathnet.ru/eng/khmo/v12/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:52
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021